Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 179, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2007, 6:24 PM EDT for White County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2007, 6:24 PM EDT (22:24 UTC)
- Expired
- Jun 12, 2007, 7:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County White County, GA
The radar
The Greer radar (KGSP), 137 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:23 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 122224 SVRFFC GAC311-122300- /O.NEW.KFFC.SV.W.0179.070612T2224Z-070612T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 624 PM EDT TUE JUN 12 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WHITE COUNTY IN NORTHEAST GEORGIA * UNTIL 700 PM EDT * AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR SAUTEE... MOVING SOUTHWEST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLEVELAND. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING FOR NORTHERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3466 8354 3482 8365 3469 8395 3450 8381 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:31 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 12, 3:31 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 331 PM EDT TUE JUN 12 2007 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... MAIN FORECAST ISSUE THIS FORECAST PERIOD IS POSSIBILITY OF STRONG TO SEVERE STORMS ACROSS MUCH OF THE FORECAST AREA THIS EVENING. COLD POOL ALOFT WILL MOVE ACROSS NORTHEAST GEORGIA AND INTO PORTIONS OF CENTRAL GEORGIA...INTO AN AREA OF ENHANCED INSTABILITY WITH MUCAPES GREATER THAN 2000 AND LIFTED INDICES OF -4 TO -6. CONVECTION HAS ALREADY DEVELOPED ACROSS THE NORTHEAST GEORGIA MOUNTAINS THIS AFTERNOON...AND SIMILAR TO YESTERDAY THESE STORMS SHOULD BUILD WESTWARD AS THEY TRACK SOUTH THROUGH THE FORECAST AREA. MUCH OF NORTH AND CENTRAL GEORGIA HAS BEEN PLACED UNDER A SEVERE THUNDERSTORM WATCH UNTIL 10 PM...WITH THE MAIN THREATS HAIL UP TO 2 INCHES AND WIND GUSTS OF 70 MPH. THE UPPER LEVEL LOW DROPPING THROUGH THE CAROLINAS WILL MOVE ACROSS PORTIONS OF NORTHEAST AND EAST GEORGIA BEGINNING 00Z TONIGHT...TRACKING OFF THE SOUTHEAST COAST BY 00Z THURSDAY. SEVERAL WEAK IMPULSES NOTED IN NORTHERLY FLOW WHICH SETS UP ACROSS THE FORECAST AREA DURING THE DAY ON THURSDAY. WILL CONTINUE CHANCE OF MAINLY DIURNAL SHOWERS AND THUNDERSTORMS THROUGH THURSDAY AS MOIST...WEAKLY UNSTABLE ATMOSPHERE REMAINS IN PLACE. AT THE SURFACE...WEAK SURFACE BOUNDARY OVER SOUTH GEORGIA SINKS SOUTHWARD TO NORTH FLORIDA BY TOMORROW MORNING SHIFTING THE FOCUS FOR ANY STRONG TO SEVERE STORM DEVELOPMENT SOUTH OF OUR FORECAST AREA. TEMPERATURES FORECAST TO BE NEAR NORMAL THROUGH THE SHORT TERM PERIODS. .LONG TERM /FRIDAY THROUGH TUESDAY/... THE UPPER LEVEL TROUGH REMAINS JUST OFF THE EAST COAST FRIDAY AND EARLY SATURDAY...AND WEAK EMBEDDED IMPULSES WILL KEEP ENOUGH INSTABILITY ACROSS THE FORECAST AREA TO WARRANT CHANCE OF AFTERNOON CONVECTION ON FRIDAY WITH A SLIGHT CHANCE DURING THE MORNING HOURS SATURDAY. UPPER LEVEL RIDGING BUILDS INTO THE SOUTHEAST BEGINNING ON SUNDAY WITH DRIER AIR ACROSS THE FORECAST AREA. EXTENDED MODELS DIVERGE ON HANDLING OF SHORTWAVE TOWARDS THE END OF THE FORECAST CYCLE WITH GFS FASTER THAN ECMWF. ENOUGH AGREEMENT BETWEEN MODELS TO WARRANT ISOLATED TO SCATTERED POPS MONDAY AFTERNOON AND TUESDAY. EXTENDED PERIOD TEMPERATURES SHOWING A WARM UP THROUGH THE WEEKEND WITH AFTERNOON HIGHS JUST ABOVE NORMAL ON SUNDAY. MONDAY AND TUESDAY TEMPERATURES WILL BE HIGHLY DEPENDANT UPON THE AMOUNT OF CLOUDS AND ANY CONVECTION THAT FIRES. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 85 63 83 64 / 50 20 20 40 20 ATLANTA 67 86 68 84 64 / 30 10 10 30 20 BLAIRSVILLE 57 84 59 76 58 / 30 20 20 40 20 CARTERSVILLE 62 87 62 85 63 / 30 10 10 30 20 COLUMBUS 70 88 67 87 66 / 30 10 5 20 10 GAINESVILLE 63 85 65 81 64 / 40 20 20 40 20 MACON 65 89 63 87 65 / 50 10 10 30 20 ROME 61 91 63 88 64 / 30 10 10 30 20 PEACHTREE CITY 60 86 60 84 63 / 30 10 10 30 20 VIDALIA 67 86 64 85 65 / 50 20 10 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 50/12
Hazardous weather outlook, Jun 12, 4:31 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 PM EDT TUE JUN 12 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 431 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS...A FEW SEVERE...POSSIBLE THIS EVENING AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTH THROUGH THE STATE AS A LOW PRESSURE CENTER ROTATING ALONG THE FLORIDA PANHANDLE SPREADS MOISTURE INTO PORTIONS OF NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING...HAIL AND GUSTY WINDS. .DISCUSSION... A WEAK FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTH THROUGH THE STATE TODAY AS A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE CONTINUES TO SPREAD MOISTURE INTO MUCH OF NORTH AND CENTRAL GEORGIA. WITH THE THE HEATING OF THE DAY...THE APPROACH OF AN UPPER LEVEL DISTURBANCE...AND THE OLD FRONTAL BOUNDARY ACTING AS A FOCUSING MECHANISM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING INTO TONIGHT. WITH CAPES IN THE 1000 TO 2000 RANGE AND LIFTED INDICES BETWEEN MINUS 2 AND MINUS 5. IN ADDITION...MODERATE FLOW ALOFT WILL RESULT IN ENOUGH SHEAR TO ALLOW FOR ISOLATED SEVERE THUNDERSTORMS THIS EVENING ACROSS NORTH GEORGIA. THIS ACTIVITY WILL MOVE SOUTH...KEEPING A RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL GEORGIA OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY THROUGH FRIDAY AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 12, 5:33 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 533 PM EDT TUE JUN 12 2007 GAZ022-023-122200- 533 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN FORSYTH AND HALL COUNTIES UNTIL 600 PM EDT... AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER OSCARVILLE...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FORSYTH AND HALL COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE COAL MOUNTAIN...CHESTATEE...OSCARVILLE...LAKE LANIER ISLAND...FLOWERY BRANCH...CHESTNUT MOUNTAIN AND ROBERTS CROSSROADS.
Special weather statement, Jun 12, 5:34 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 534 PM EDT TUE JUN 12 2007 GAZ024-122200- 534 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN BANKS COUNTY UNTIL 600 PM EDT... AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS A FEW MILES NORTH AND EAST HOLLINGSWORTH...AND MOVING SOUTHWEST AT 25 MPH. WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS BANKS COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HOLLINGSWORTH AND HOMER.
Special weather statement, Jun 12, 5:39 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 539 PM EDT TUE JUN 12 2007 GAZ043-044-122215- 539 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN DOUGLAS AND FULTON COUNTIES UNTIL 615 PM EDT... AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SWEETWATER CREEK STATE PARK...MOVING SOUTHWEST AT 25 MPH. WIND GUSTS OF 45 MPH...FREQUENT LIGHTNING...AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES ACROSS DOUGLAS AND FULTON COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SWEETWATER CREEK STATE PARK...CHAPEL HILL...MIDWAY AND LITHIA SPRINGS.
Local storm report, Jun 12, 5:46 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL CUMMING 34.21N 84.14W
06/12/2007 E1.00 INCH FORSYTH GA PUBLIC
0502 PM HAIL 1 S MARIETTA 33.94N 84.54W
06/12/2007 E0.75 INCH COBB GA PUBLIC
0503 PM HAIL MARIETTA 33.95N 84.54W
06/12/2007 E0.88 INCH COBB GA PUBLIC
0505 PM HAIL MARIETTA 33.95N 84.54W
06/12/2007 E0.88 INCH COBB GA PUBLIC
NICKEL SIZED HAIL REPORTED FROM A LOCATION OFF OF MANSON
AVENUE.
0510 PM HAIL MARIETTA 33.95N 84.54W
06/12/2007 E1.00 INCH COBB GA PUBLIC
QUARTER SIZED HAIL REPORTED FROM A LOCATION OFF OF POWDER
SPRINGS ROAD.
0510 PM HAIL MARIETTA 33.95N 84.54W
06/12/2007 E0.88 INCH COBB GA PUBLIC
NICKEL SIZED HAIL REPORTED FROM A LOCATION OFF OF COOPER
LAKE ROAD.
&&
GRIFFITHSpecial weather statement, Jun 12, 5:52 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 552 PM EDT TUE JUN 12 2007 GAZ027-122215- 552 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN MADISON COUNTY UNTIL 615 PM EDT... AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST NORTH OF POCATALIGO...AND MOVING SOUTH AT 10 MPH. WIND GUSTS OF 35 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS MAINLY NORTH MADISON COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE PHILLIPS...POCATALIGO AND ILA.
Special weather statement, Jun 12, 6:16 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 616 PM EDT TUE JUN 12 2007 GAZ024-122245- 616 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN BANKS COUNTY UNTIL 645 PM EDT... AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HOLLINGSWORTH...AND MOVING SOUTH AT 10 MPH. WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS BANKS COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ALTO...HOLLINGSWORTH AND HOMER.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 32 min |
| Jun 11, 11:13 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 32 min |
| Jun 11, 11:40 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 35 min |
| Jun 12, 12:01 AM EDT | Severe Thunderstorm Warning | FFC | Marion | 29 min |
| Jun 12, 12:11 AM EDT | Severe Thunderstorm Warning | FFC | Taylor | 64 min |
| Jun 12, 12:27 AM EDT | Severe Thunderstorm Warning | FFC | Harris | 33 min |
| Jun 12, 12:52 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee | 38 min |
| Jun 12, 1:15 AM EDT | Severe Thunderstorm Warning | FFC | Crawford | 45 min |
| Jun 12, 1:52 AM EDT | Severe Thunderstorm Warning | FFC | Peach | 38 min |
| Jun 12, 2:29 AM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 20 min |
| Jun 12, 2:38 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike | 52 min |
| Jun 12, 3:49 AM EDT | Severe Thunderstorm Warning | FFC | Monroe | 29 min |
| Jun 12, 5:04 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 26 min |
| Jun 12, 5:17 AM EDT | Severe Thunderstorm Warning | FFC | Harris | 28 min |
| Jun 12, 5:20 AM EDT | Severe Thunderstorm Warning | FFC | Stewart | 40 min |
| Jun 12, 5:29 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 16 min |
| Jun 12, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 24 min |
| Jun 12, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 19 min |
| Jun 12, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 36 min |
| Jun 12, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 13 min |
| Jun 12, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 47 min |
| Jun 12, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Barrow | 26 min |
| Jun 12, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 25 min |
| Jun 12, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 14 min |
| Jun 12, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Barrow | 27 min |
| Jun 12, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 57 min |
| Jun 12, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 35 min |
| Jun 12, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 34 min |
| Jun 12, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Rockdale | 53 min |
| Jun 12, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 34 min |
| Jun 12, 7:58 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.